# SDR 52034

- Difficulty date: June 28, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N126YV
- Make and model: Beech 1900D
- Aircraft serial: UE126
- Aircraft time: 14,738 hours, 22,034 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: H111541
- Condition: Faulty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING THE APPROACH ON FLIGHT 5493 FROM PHILADELPHIA PENNSYLVANIA TO ITHICA NEW YORK, THE GEAR WOULD NOT EXTEND NORMALLY.  THE CREW USED THE MANUAL EXTENSION WITH (3GREEN) INICATIONS.  LANDING NORMAL WITH NO FURTHER INCIDENT.  THE PASSENGERS WERE DEPLANED ON THE TAXI WAY AND THE AIRCRAFT WAS TOWED TO THE HANGAR.  MAINTENANCE REPLACED THE UPLOCK SWITCH.  NO TEARDOWN REPORT WILL BE REQUIRED DUE TO THE PART NOT BEING A REPAIRABLE PART.
